Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

BP will not come down

I am a 46-year-old female who takes propranolol 10 mg twice a day for BP and HR.  For the past 3 days, my blood pressure has run around 150/101 and I have this awful headache where I feel like my head is going to explode.  I'm not stressed, nothing has changed diet-wise.  I haven't missed any of my medicine.  Should I call my doctor or is this normal and will work itself out?
1 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Notify your doctor, since a side effect of any BP lowering med would/should not be a rise in BP.
Helpful - 1

You are reading content posted in the Hypertension Community

Top Healthy Living Answerers
Learn About Top Answerers
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.